# SDR DALA2025063004843

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N922DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64886
- Aircraft time: 18,833 hours, 7,776 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Pax Error
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SHIP 3922 -SMK/DE- DUE TO SMOKE IN THE CABIN AT SEAT ROW 4D DURING TAXI. FIRE EXTINGUISHERS USED TO EXTINGUISH. CORRECTIVE ACTION: FOUND OVERHEATED PASSENGER VAPE PEN UNDER SEAT CUSHION. REFER TO LOG PAGE 1052096 FOR CORRECTIVE ACTION.
